# SDR V0XD201412270284

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,897 hours, 19,301 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG STRINGER 25R FROM FS 319 TO 349.  REPLACED STRINGER 25R IAW REO 670-53-51-1152 REV A DATED 22 DEC 14 & REO 670-53-51-1153, DATED 27 DEC 14.  WO 80263, WC 1079.
